Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 64, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 25, 2013, 2:22 PM EDT for 5 counties in Pennsylvania. It was in force for 53 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2013, 2:22 PM EDT (18:22 UTC)
- Expired
- Jun 25, 2013, 3:15 PM EDT
- In force
- 53 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Dauphin County, PA, Lebanon County, PA, Northumberland County, PA, Perry County, PA, Schuylkill County, PA
The radar
The State College radar (KCCX), 128 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 2:24 PM EDT | TSTM WND DMG | 1 N Berrysburg, PA | TREE DOWN ON CARS AND WIRES TORN FROM A HOME IN MIFFLIN TWP. |
| Jun 25, 2:29 PM EDT | TSTM WND DMG | Gratz, PA | TREE DOWN ACROSS ROAD NEAR THE INTERSECTION OF ROUTE 25 AND SPECKTOWN RD. |
| Jun 25, 2:37 PM EDT | TSTM WND DMG | Liverpool, PA | WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.4 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 378 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 1107 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
372
WUUS51 KCTP 251822
SVRCTP
PAC043-075-097-099-107-251915-
/O.NEW.KCTP.SV.W.0064.130625T1822Z-130625T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
222 PM EDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DAUPHIN COUNTY PENNSYLVANIA...
LEBANON COUNTY PENNSYLVANIA...
NORTHEASTERN PERRY COUNTY PENNSYLVANIA...
SOUTHWESTERN SCHUYLKILL COUNTY PENNSYLVANIA...
SOUTHERN NORTHUMBERLAND COUNTY PENNSYLVANIA...
* UNTIL 315 PM EDT
* AT 220 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
ROUGH AND READY TO LYKENS TO HALIFAX...MOVING EAST SOUTHEAST AT 35
MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.
* LOCATIONS INCLUDED IN THE WARNING...
ANNVILLE...CORNWALL...LEBANON...MYERSTOWN...CLEONA...DEHART DAM...
ELIZABETHVILLE...FORT INDIANTOWN GAP...FREDERICKSBURG...HARPER
TAVERN...KLEINFELTERSVILLE...LECK KILL...LICKDALE...MILLERSBURG...
MONTGOMERY FERRY...MUIR...NEWMANSTOWN...PENN NATIONAL RACE...PINE
GROVE AND REBUCK.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-78 BETWEEN MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 78 AND
112.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11/15...ROUTE
22...ROUTE 209...ROUTE 322...ROUTE 422...STATE ROAD 501.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE OF
SEVERE THUNDERSTORMS. WHEN THUNDER ROARS...MOVE INDOORS!
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
MOVE INSIDE A PERMANENT BUILDING NOW TO BE SAFE FROM STRONG WIND
GUSTS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 4051 7625 4051 7634 4049 7643 4033 7616
4026 7629 4024 7641 4052 7711 4060 7708
4063 7695 4070 7686 4074 7686 4075 7683
4074 7663 4058 7604
TIME...MOT...LOC 1821Z 289DEG 26KT 4065 7659 4056 7674
4047 7695
$$
FORECASTER: LAMBERT/JUNG1 follow-up statement
779
WWUS51 KCTP 251852
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
252 PM EDT TUE JUN 25 2013
PAC097-099-251902-
/O.CAN.KCTP.SV.W.0064.000000T0000Z-130625T1915Z/
PERRY PA-NORTHUMBERLAND PA-
252 PM EDT TUE JUN 25 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHUMBERLAND AND PERRY
COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
LAT...LON 4051 7625 4051 7634 4049 7643 4033 7616
4026 7629 4024 7641 4044 7690 4046 7685
4054 7679 4060 7670 4064 7662 4068 7643
4058 7604
TIME...MOT...LOC 1852Z 289DEG 26KT 4058 7631 4049 7646
4040 7667
$$
PAC043-075-107-251915-
/O.CON.KCTP.SV.W.0064.000000T0000Z-130625T1915Z/
DAUPHIN PA-LEBANON PA-SCHUYLKILL PA-
252 PM EDT TUE JUN 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SCHUYLKILL...LEBANON AND DAUPHIN COUNTIES...
AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM PINE GROVE TO LICKDALE TO PENN NATIONAL
RACE...MOVING EAST AT 30 MPH.
LOCATIONS INCLUDED IN THE WARNING...
MYERSTOWN...LEBANON...CORNWALL...ANNVILLE...TREMONT...TOWER CITY...
SUMMIT STATION...MUIR...WILLIAMSTOWN...LYKENS...DEHART DAM...SAND
HILL...RICHLAND...NEWMANSTOWN...KLEINFELTERSVILLE...HARPER TAVERN...
FREDERICKSBURG...FORT INDIANTOWN GAP...CLEONA AND AUBURN.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-78 BETWEEN MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 78 AND
112.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
209...ROUTE 322...ROUTE 422...STATE ROAD 501.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 4051 7625 4051 7634 4049 7643 4033 7616
4026 7629 4024 7641 4044 7690 4046 7685
4054 7679 4060 7670 4064 7662 4068 7643
4058 7604
TIME...MOT...LOC 1852Z 289DEG 26KT 4058 7631 4049 7646
4040 7667
$$
FORECASTER: DEVOIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 12:08 PM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 25, 12:08 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1208 PM EDT TUE JUN 25 2013 .SYNOPSIS... AN EARLY SEASON BERMUDA HIGH WILL CONTINUE TO BRING VERY WARM AND HUMID WEATHER TO CENTRAL PENNSYLVANIA THROUGH MID-WEEK. THE UPPER LEVEL PATTERN ACROSS THE LOWER 48 WILL TRANSITION TO AN AMPLIFIED WESTERN RIDGE/EASTERN TROUGH CONFIGURATION...RESULTING IN SLIGHTLY COOLER TEMPERATURES WITH A PROLONGED PERIOD OF UNSETTLED WEATHER THROUGH THE END OF JUNE. && .NEAR TERM /THROUGH TONIGHT/... 16Z UPDATE...SEVERE WEATHER THREAT RAMPING UP QUICKLY ACROSS OUR CENTRAL AND NW ZONES AS A CLUSTER OF FAST MOVING TSRA HAS BEEN GRADUALLY INTENSIFYING AND ACCELERATING TO THE EAST-SOUTHEAST NOW AT AROUND 40 KT. 88D BASE VEL SHOWS A CORE OF STRONG AND LIKELY DAMAGING WINDS /48-52KT AT APPROX 2 KFT AGL/ WITHIN THE STORMS OVER NCENT/NERN CLEARFIELD COUNTY. THESE WNWRLY WINDS SHOULD BE EASILY MIXED DOWN IN GUSTS TO THE SFC NEAR THE LEADING EDGE OF THE TSRA. EXPECT THIS AREA OF STORMS TO FURTHER BLOSSOM AND LIKELY STRENGTHEN INTO A SMALL SCALE MCS OVER THE NEXT FEW HOURS AS IT RACES ESE ACROSS THE CENTRAL MTNS AND LOWER/MID SUSQ VALLEY REGION. RAISED POPS TO LIKELY-CATEGORICAL WITHIN THIS ANTICIPATED MCS PATH FROM CLEARFIELD TO SCHUYLKILL CTY...PADDED BY HIGH CHC POPS TO THE NORTH AND SOUTH. MAX TEMPS THIS AFTERNOON WILL BE SIMILAR TO SLIGHTLY WARMER THAN MONDAY...RANGING FROM 80-83F...TO THE MID 80S TO LOWER 90S ELSEWHERE. THE POTENTIAL IS THERE FOR STORMS TO CONTINUE INTO LATE TONIGHT AS ONE OR MORE TSRA CLUSTERS OR MCS/S FORM ALONG THE WWD TRAILING OUTFLOW BOUNDARY BACK INTO OHIO AND FAR WRN PENN. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... A MORE PRONOUNCED SHORTWAVE TROUGH SHOULD CREST THE RETROGRADING UPPER RIDGE OVER THE NRN PLAINS WITH STRONGER HGT FALLS SPREADING SEWD FM THE UPPER MIDWEST INTO THE GRT LKS/OH VLY ON DAY 2. AT THE SFC...A DEVELOPING SFC LOW AND TRAILING COLD FRONT WILL FOLLOW A SIMILAR TRACK AND REACH THE UPPER OH VLY BY 27/12Z. MULTIPLE TSTM CLUSTERS SHOULD ADVANCE ACRS THE OHIO VALLEY LATER ON WEDNESDAY AND COULD EASILY ADVANCE INTO WRN PA WED NGT AS SWLY LLJ BEGINS TO FOCUS INTO THE REGION. THE DAY 2 SLGT RISK COVERS THE NW MTNS. BY THURSDAY/DAY 3...THE UPPER ANTICYCLONE WILL EXPAND NWD OVER THE FOUR CORNERS AND INTER-MTN WEST AS LARGE SCALE TROUGHING ESTABLISHES ITSELF ACRS THE ERN U.S. THE DAY 2 SHORTWAVE TROUGH SHOULD CONTINUE TO PRESS EWD INTO THE MID-ATLC/NERN STATES ALONG WITH THE ACCOMPANYING FRONTAL SYSTEM. PER SPC DAY 3 OUTLOOK...THE FOCUS FOR POTENTIAL SVR STORMS WILL SHIFT EWD INTO THE SERN 1/2 OF THE CWA WHERE INSTABILITY/CYCLONIC MID-LVL FLOW WILL LKLY BE MAXIMIZED IN ADVANCE OF UPPER TROUGH/SFC COLD FRONT. THIS AREA IS HIGHLIGHTED BY A CATEGORICAL SLGT RISK AND WILL INCLUDE MENTION IN THE HWO. OVERALL...EXPECT INCREASINGLY UNSETTLED CONDS WITH DAYTIME TEMPS FALLING BACK CLOSER TO LATE-JUNE NORMALS. && .LONG TERM /FRIDAY THROUGH TUESDAY/... THE 25/00Z GLOBAL NUMERICAL MODEL AND ENSEMBLE GUIDANCE ARE IN EXCELLENT AGREEMENT CONCERNING THE LARGE SCALE PATTERN THROUGH THE MEDIUM RANGE AND EXTENDED FCST PERIOD...MAINTAINING A TROUGH OFF THE WEST COAST...RIDGE OVER THE WEST AND DOWNSTREAM TROUGH IN THE EAST. THIS PATTERN SHOWS NO SIGNS OF BREAKING DOWN ANYTIME SOON AND COULD PERSIST ALL THE WAY TO THE 4TH OF JULY. THE SLIGHTLY COOLER AND INCREASINGLY UNSETTLED SENSIBLE WEATHER TREND INITIATING FROM THE MID-LATE WEEK PERIOD IS EXPECTED TO CONTINUE THROUGH DAYS 4-7 AND LKLY INTO EARLY JULY...AS THE NEARLY STATIONARY UPPER TROUGH AND ASSOCD COLD FRONT COMBINE TO MAINTAIN ACTIVE WEATHER. THE PATTERN LOOKS FAVORABLE FOR HEAVY RAIN WITH A PLUME OF DEEP TROPICAL MSTR/ATM RIVER BEING CHANNELED NWD FROM THE CARIBBEAN INTO THE SERN US AND MID-ATLC STATES. WITH THE ODDS TILTING TOWARD AN ABNORMALLY WET PERIOD..INCREASED POPS ABOVE CLIMO FOR SEVERAL PERIODS IN-LINE WITH THE ECMWF-BASED MOS GUID. && .AVIATION /16Z TUESDAY THROUGH SATURDAY/... VFR WILL CONTINUE IN MOST AREAS THROUGH EARLY THIS AFTERNOON. INCREASING WEST TO SWRLY SFC WINDS OF 10 TO 15 KTS /WITH GUSTS AROUND 20 KTS/ WILL DEVELOP FROM WEST TO EAST THROUGH THE MIDDAY HOURS. THUNDERSTORM CLUSTER PUSHING QUICKLY TO THE ESE NEAR KFIG ATTM WILL RACE ACROSS THE CENTER MTNS...NEAR OR JUST TO THE NORTH OF KUNV...THEN ENTER THE SUSQ VALLEY NEAR KSEG BETWEEN 18-19Z. CONDITIONS WILL DROP TO VFR /AND PERHAPS BRIEF IFR/ WITHIN THIS TSRA CLUSTER. ADDITIONAL TSRA ARE EXPECTED TO FIRE AND MOVE TO THE ESE LATER THIS AFTERNOON AND AFFECT LOCATIONS NEAR AND TO THE SOUTH OF A KFIG...KUNV AND KMDT LINE WITH SIMILAR REDUCTIONS. THIS PATTERN OF SOME MVFR OVERNIGHT AND AFTERNOON SCATTERED THUNDER SHOULD CONTINUE UNTIL A WAVE APPROACHES FRI/SAT BRINGING MORE ORGANIZED RAIN/SHOWER POTENTIAL. OUTLOOK... TUE-FRI...AREAS OF AM MVFR FOG/HAZE POSS. SCATTERED MAINLY AFTN THUNDERSTORMS. PERHAPS MORE ORGANIZED SHOWERS/TSRA FRIDAY/SATURDAY. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT/STEINBUGL NEAR TERM...LAMBERT SHORT TERM...STEINBUGL LONG TERM...STEINBUGL AVIATION...LAMBERT/GARTNER
Hazardous weather outlook, Jun 25, 9:37 AM EDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 937 AM EDT TUE JUN 25 2013 PAZ012-018-025-033-037-261345- NORTHERN CLINTON-NORTHERN CENTRE-BLAIR-SOMERSET-TIOGA- 937 AM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004>006-010-011-017-024-261345- WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA- 937 AM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ019-026>028-034>036-041-042-045-046-049>053-056>059-063>066- 261345- SOUTHERN CENTRE-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 937 AM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LAMBERT
In the hours before
Local storm report, Jun 25, 10:00 AM EDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1000 AM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 3 NNW MERCERSBURG 39.87N 77.92W
06/24/2013 E0.70 INCH FRANKLIN PA SHAVE PROJECT
&&
EVENT NUMBER CTP1300147
COLBERTLocal storm report, Jun 25, 10:01 AM EDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1001 AM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 5 S MCCONNELLSBURG 39.86N 78.00W
06/24/2013 M0.50 INCH FULTON PA PUBLIC
0145 PM HAIL 4 S MCCONNELLSBURG 39.87N 78.00W
06/24/2013 E1.75 INCH FULTON PA SHAVE PROJECT
0150 PM HAIL 2 E ELYSBURG 40.87N 76.51W
06/24/2013 M0.70 INCH NORTHUMBERLAND PA PUBLIC
0150 PM HAIL 2 ENE BIG COVE TANNERY 39.85N 78.02W
06/24/2013 E1.75 INCH FULTON PA SHAVE PROJECT
HAIL LASTED TEN MINUTES
0200 PM HAIL 3 NNW MERCERSBURG 39.87N 77.92W
06/24/2013 E0.70 INCH FRANKLIN PA SHAVE PROJECT
0207 PM HAIL 3 SW COVINGTON 41.71N 77.11W
06/24/2013 M0.70 INCH TIOGA PA TRAINED SPOTTER
0308 PM TSTM WND DMG HUGHESVILLE 41.24N 76.73W
06/24/2013 LYCOMING PA EMERGENCY MNGR
MULTIPLE TREES DOWN AND 2 ROOFS DAMAGED IN BOROUGH OF
HUGHSVILLE.
0310 PM HAIL HUGHESVILLE 41.24N 76.73W
06/24/2013 M0.75 INCH LYCOMING PA TRAINED SPOTTER
TREE LIMBS DOWN
0345 PM TSTM WND GST MILLVILLE 41.12N 76.53W
06/24/2013 E60 MPH COLUMBIA PA TRAINED SPOTTER
SEVERAL TENTS BLOWN DOWN AT CAMP VICTORY
0510 PM HAIL 2 ENE MANHEIM 40.17N 76.36W
06/24/2013 E1.25 INCH LANCASTER PA 911 CALL CENTER
911 CENTER RECEIVED HAIL REPORT FROM PENN TOWNSHIP
0607 PM HAIL 2 ENE BIG COVE TANNERY 39.85N 78.01W
06/24/2013 E1.75 INCH FULTON PA SHAVE PROJECT
0610 PM HAIL 2 ENE BIG COVE TANNERY 39.85N 78.02W
06/24/2013 E1.75 INCH FULTON PA SHAVE PROJECT
0615 PM HAIL 2 ENE BIG COVE TANNERY 39.85N 78.02W
06/24/2013 E1.75 INCH FULTON PA SHAVE PROJECT
0615 PM HAIL 2 ENE BIG COVE TANNERY 39.85N 78.02W
06/24/2013 E1.75 INCH FULTON PA SHAVE PROJECT
0615 PM HAIL 4 S MCCONNELLSBURG 39.87N 78.00W
06/24/2013 E1.75 INCH FULTON PA SHAVE PROJECT
&&
EVENT NUMBER CTP1300132 CTP1300145 CTP1300133 CTP1300146 CTP1300147
CTP1300134 CTP1300135 CTP1300144 CTP1300136 CTP1300137 CTP1300138
CTP1300139 CTP1300140 CTP1300141 CTP1300142
COLBERTSpecial weather statement, Jun 25, 11:41 AM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1141 AM EDT TUE JUN 25 2013
PAZ017-251645-
CLEARFIELD PA-
1141 AM EDT TUE JUN 25 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CLEARFIELD COUNTY
THROUGH 1245 PM EDT...
AT 1138 AM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHEAST OF
BROOKVILLE...MOVING TO THE EAST SOUTHEAST AT 35 MPH.
WIND GUSTS TO 45 MPH FROM THE WEST...NORTHWEST AND PEA SIZE HAIL
ARE POSSIBLE WITH THIS STORM. EXPECT OCCASIONAL...DANGEROUS CLOUD TO
GROUND LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. THIS STORM WILL AFFECT
DUBOIS...ROCKTON...S.B. ELLIOT STATE PARK...CLEARFIELD...LECONTES
MILLS AND KARTHAUS.
OTHER NOTABLE LOCATIONS IMPACTED WILL BE... TREASURE LAKE AND PENN
STATE DUBOIS.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 134.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE
219...ROUTE 322...STATE ROAD 153...STATE ROAD 255.
LAT...LON 4120 7878 4121 7876 4122 7865 4125 7864
4117 7808 4111 7811 4108 7810 4096 7815
4096 7817 4094 7816 4091 7822 4089 7823
4103 7881 4113 7881
FORECASTER: LAMBERTSpecial weather statement, Jun 25, 1:03 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
103 PM EDT TUE JUN 25 2013
PAZ017-251730-
CLEARFIELD PA-
103 PM EDT TUE JUN 25 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLEARFIELD COUNTY...
AT 102 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6
MILES EAST OF PARKER DAM STATE PARK TO S.B. ELLIOT STATE PARK TO
TROUTVILLE...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT CURWENSVILLE.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 103 AND 128.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...ROUTE
322...STATE ROAD 153.
LAT...LON 4094 7881 4095 7880 4106 7881 4117 7858
4124 7847 4123 7819 4105 7821 4082 7838
FORECASTER: JUNGSpecial weather statement, Jun 25, 1:10 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
110 PM EDT TUE JUN 25 2013
PAZ019-027-028-049-050-052-056>058-251830-
DAUPHIN PA-JUNIATA PA-MIFFLIN PA-NORTHUMBERLAND PA-PERRY PA-
SCHUYLKILL PA-SNYDER PA-SOUTHERN CENTRE PA-UNION PA-
110 PM EDT TUE JUN 25 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN JUNIATA...
NORTHEASTERN MIFFLIN...NORTHEASTERN PERRY...NORTHERN DAUPHIN...
SNYDER...SOUTHEASTERN CENTRE...SOUTHERN NORTHUMBERLAND...SOUTHERN
UNION AND WEST CENTRAL SCHUYLKILL COUNTIES THROUGH 230 PM EDT...
AT 107 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6
MILES SOUTH OF LOGANTON TO POTTERS MILLS...MOVING SOUTHEAST AT 45
MPH.
WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL AFFECT HARTLETON...PENNS
CREEK...SELINSGROVE...RESLER...LECK KILL AND ROUGH AND READY.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 147...
ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 209...ROUTE 322...ROUTE
322/22...ROUTE 522...STATE ROAD 45...STATE ROAD 61.
LAT...LON 4042 7685 4075 7770 4084 7747 4099 7733
4100 7728 4076 7640
FORECASTER: LAMBERTSpecial weather statement, Jun 25, 1:35 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
135 PM EDT TUE JUN 25 2013
PAZ017>019-251830-
CLEARFIELD PA-NORTHERN CENTRE PA-SOUTHERN CENTRE PA-
135 PM EDT TUE JUN 25 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL CLEARFIELD AND
SOUTHERN CENTRE COUNTIES THROUGH 230 PM EDT...
AT 129 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MOSHANNON TO JEFFRIES TO MAHAFFEY...MOVING EAST SOUTHEAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT OCCASIONAL..DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL AFFECT PHILIPSBURG...BELLEFONTE...ZION
AND PINE GROVE MILLS.
OTHER NOTABLE LOCATIONS IMPACTED WILL BE... PENNSYLVANIA MILITARY
MUSEUM...TUSSEY MOUNTAIN SKI AREA...PENNSYLVANIA STATE UNIVERSITY AND
PENN STATE DUBOIS.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 101 AND 161...I-99 BETWEEN MILE MARKERS 58
AND 85.
LAT...LON 4112 7881 4114 7880 4104 7807 4087 7743
4072 7769 4072 7778 4074 7784 4071 7792
4094 7881
FORECASTER: LAMBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 11:41 AM EDT | Special Weather Statement | CTP | Clearfield | 64 min |
| Jun 25, 11:51 AM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 54 min |
| Jun 25, 12:30 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 60 min |
| Jun 25, 1:03 PM EDT | Special Weather Statement | CTP | Clearfield | 27 min |
| Jun 25, 1:10 PM EDT | Special Weather Statement | CTP | Snyder | 80 min |
| Jun 25, 1:35 PM EDT | Special Weather Statement | CTP | Centre, Clearfield | 55 min |
| Jun 25, 3:00 PM EDT | Special Weather Statement | CTP | Juniata, Perry | 45 min |
| Jun 25, 3:19 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Juniata, Perry | 56 min |
| Jun 25, 3:29 PM EDT | Special Weather Statement | CTP | Clearfield | 61 min |
| Jun 25, 3:37 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 53 min |
| Jun 25, 4:03 PM EDT | Special Weather Statement | CTP | Forest | 57 min |
| Jun 25, 4:26 PM EDT | Special Weather Statement | CTP | Cameron, Elk | 64 min |
| Jun 25, 5:03 PM EDT | Special Weather Statement | CTP | Elk, McKean | 57 min |
| Jun 25, 5:25 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 65 min |
| Jun 25, 5:59 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean, Warren | 61 min |
| Jun 25, 6:29 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 61 min |
| Jun 25, 6:56 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk | 34 min |
| Jun 25, 7:04 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield, Clinton | 41 min |
| Jun 25, 7:10 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon, Somerset | 50 min |
| Jun 25, 7:36 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Centre, Clinton, Huntingdon, Juniata, Mifflin and 2 more | 54 min |
| Jun 25, 7:44 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Fulton, Huntingdon, Somerset | 76 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.